Translator Disclaimer
2001 On two-dimensional Hamiltonian transport equations with continuous coefficients
F. Bouchut, L. Desvillettes
Differential Integral Equations 14(8): 1015-1024 (2001).

Abstract

We consider two-dimensional autonomous flows with divergence free continuous coefficients. Under a generic assumption of regularity on the set of critical points, we give a proof of uniqueness for the characteristics and for the transport equation in the framework of distributions.

Citation

Download Citation

F. Bouchut. L. Desvillettes. "On two-dimensional Hamiltonian transport equations with continuous coefficients." Differential Integral Equations 14 (8) 1015 - 1024, 2001.

Information

Published: 2001
First available in Project Euclid: 21 December 2012

zbMATH: 1028.35042
MathSciNet: MR1827101

Subjects:
Primary: 35F10
Secondary: 34A12, 35A30, 35L45

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 8 • 2001
Back to Top